# SDR SWAA2021090297262

- Difficulty date: July 21, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 58,592 hours, 29,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Punctured
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR ACCESS PANEL 231ZF UPPERSIDE WITH A PUNCTURE ; / [01] MEASUREMENTS; [02] CLEANED AND PREPARED PANEL FOR REPAIR AS PER B737 SRM 53-00-50-2R-0 PARAGRAPH 5.E; [03] OK TO INSTALL REPAIR; [04] OK TO INSTALL REPAIR; [05] REPAIRED AT CABIN FLOOR ACCESS PANEL 231 ZF S PER B 737 SRM. 53-00-50-2R-0 REPAIR 2; [06] REPAIRED CABIN FLOOR ACCESS PANEL 231 ZF AS PER B737 SRM 53-00-50-2R-0 REPAIR 2; [07] VERIFIED STEP 6.
